Your search returned 726 results. Subscribe to this search

|
81. Annals of Mathematical Statistics : Vol. 35 , 1964 [Bound Journal]

by Burkholder, D.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1964Availability: Copies available for loan: IASRI Library [BUR] (1).

82. Annals of Mathematical Statistics : Vol. 39 (6), 1968 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1968Availability: Copies available for loan: IASRI Library [WIL] (1).

83. Annals of Mathematical Statistics : Vol. 39 (4-6), 1968 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1968Availability: Copies available for loan: IASRI Library [CAR] (1).

84. Annals of Mathematical Statistics : Vol. 39 (1-3), 1968 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1968Availability: Copies available for loan: IASRI Library [CAR] (1).

85. Annals of Mathematical Statistics : Vol. 40 (1-2), 1969 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1969Availability: Copies available for loan: IASRI Library [CAR] (1).

86. Annals of Mathematical Statistics : Vol. 41 (4-6), 1970 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [CAR] (1).

87. Annals of Mathematical Statistics : Vol. 41 (1-3), 1970 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [CAR] (1).

88. Annals of Mathematical Statistics : Vol. 5 , 1977 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1977Availability: Copies available for loan: IASRI Library [CAR] (1).

89. Annals of Mathematical Statistics : Vol. 13 (1-3), 1972 [Bound Journal]

by Olkin, I. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [OLK] (1).

90. Annals of Mathematical Statistics : Vol. 42 (1-3 Feb-June), 1971 [Bound Journal]

by Olkin, I. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [OLK] (1).

91. Annals of Mathematical Statistics : Vol. 4 , 1976 [Bound Journal]

by Sauoge, R. (Ed).

Type: book Book Publisher: California Institute of Mathematical Statistics 1976Availability: Copies available for loan: IASRI Library [SAU] (1).

92. Annals of Mathematical Statistics : Vol. 7 (1-3), 1979 [Bound Journal]

by Miller, R.G. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1979Availability: Copies available for loan: IASRI Library [MIL] (1).

93. Annals of Mathematical Statistics : Vol. 10 (3), 1982 [Bound Journal]

by Miller, R.G. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [MIL] (1).

94. Annals of Mathematical Statistics : Vol. 39, 1968 (Pt.1). [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1968Availability: Copies available for loan: IASRI Library [CAR] (1).

95. Annals of Mathematics Statistics : Vol. 30 (3-4), 1959 [Bound Journal]

by Carver, H.C. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1959Availability: Copies available for loan: IASRI Library [CAR] (1).

96. Annals of Mathematics : Vol. 100 (1-3), 1974 [Bound Journal]

by Borel, A.

Type: book Book Publisher: U.S.A. Princeton University Press Availability: Copies available for loan: IASRI Library [BOR] (1).

97. Annals of Mathematics : Vol. 101 , 1975 [Bound Journal]

by Borel, A.

Type: book Book Publisher: U.S.A. Princeton University Press Availability: Copies available for loan: IASRI Library [BOR] (1).

98. Annals of Mathematics : Vol. 102 , 1975 [Bound Journal]

by Borel, A.

Type: book Book Publisher: London Princeton University Press Availability: Copies available for loan: IASRI Library [BOR] (1).

99. Annals of Mathematics : Vol. 103 (1-3), 1976 [Bound Journal]

by Borel, A.

Type: book Book Publisher: U.S.A. Princeton University Press 1976Availability: Copies available for loan: IASRI Library [BOR] (1).

100. Annals of Mathematics : Vol. 104 (1), 1976 [Bound Journal]

by Borel, A.(Ed).

Type: book Book Publisher: U.S.A. Princeton University Press 1976Availability: Copies available for loan: IASRI Library [BOR] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.